Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 56, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 26, 2024, 11:36 PM EDT for 4 counties in Georgia. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2024, 11:36 PM EDT (03:36 UTC)
- Expired
- Sep 27, 2024, 5:21 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 12:39 AM EDT | FLASH FLOOD | 1 Se Hapeville, GA | Crown Road was flooded and closed with vehicles stuck. |
| Sep 27, 12:40 AM EDT | FLASH FLOOD | 1 Wsw Lakewood Park, GA | Flooding at SR 3 and Perkerson Road. |
| Sep 27, 12:53 AM EDT | FLASH FLOOD | 1 Sw Forest Park, GA | Road flooded at Springdale Road and Henderson Drive. |
| Sep 27, 1:00 AM EDT | FLASH FLOOD | 2 W La Vista, GA | Social media post showing flooding and about 1ft of water inundating home in Morningside neighborhood near and below I85 overpass. |
| Sep 27, 1:05 AM EDT | FLASH FLOOD | 2 Nne Atlantic Station, GA | Social media post shows cars half submerged in parking lot of Peachtree Park Apartments. One to two feet of water estimated based on stairs. |
| Sep 27, 5:04 AM EDT | FLASH FLOOD | 1 E Sandy Plains, GA | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WGUS52 KFFC 270336
FFWFFC
GAC063-067-089-121-270930-
/O.NEW.KFFC.FF.W.0056.240927T0336Z-240927T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1136 PM EDT Thu Sep 26 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Clayton County in north central Georgia...
Eastern Cobb County in north central Georgia...
DeKalb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 530 AM EDT.
* At 1136 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 2 and 4 inches
of rain have fallen. The expected rainfall rate is 1 to 3 inches
in 1 hour. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Decatur, Jonesboro, Peachtree Corners, City of
South Fulton, Sandy Springs, Roswell, Alpharetta, Smyrna,
Dunwoody, East Point, Stockbridge, Forest Park, Riverdale, College
Park, Chamblee, Doraville, Clarkston and Morrow.
AFCEMA is reporting rapidly worsening conditions with flooded roads
and creeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3403 8448 3405 8447 3407 8443 3405 8428
3402 8422 3396 8428 3393 8427 3388 8422
3365 8417 3365 8428 3359 8426 3355 8428
3355 8429 3352 8429 3349 8440 3355 8444
3355 8445 3366 8455
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$1 follow-up statement
620
WGUS72 KFFC 270921
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
521 AM EDT Fri Sep 27 2024
GAC063-067-089-121-270931-
/O.CAN.KFFC.FF.W.0056.000000T0000Z-240927T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Cobb GA-DeKalb GA-Fulton GA-
521 AM EDT Fri Sep 27 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CLAYTON, EASTERN COBB,
DEKALB AND CENTRAL FULTON COUNTIES...
The considerable flash flood damage threat has ended, but flooding
still remains. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 200 PM EDT Friday for portions
of central, east central, north central, northeast, northwest,
southeast, and west central Georgia.
&&
LAT...LON 3403 8448 3405 8447 3407 8443 3405 8428
3402 8422 3396 8428 3393 8427 3388 8422
3365 8417 3365 8428 3359 8426 3355 8428
3355 8429 3352 8429 3349 8440 3355 8444
3355 8445 3366 8455
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:40 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Sep 26, 7:40 PM EDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 740 PM EDT Thu Sep 26 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 546 PM EDT Thu Sep 26 2024 Hurricane Helene is now a major hurricane and positioned due south of the Big Bend region of Florida. Helene is an expansive system with impacts expected to occur well away from the storm center. The storm will continue to accelerate northward before making landfall tonight. Rain on the north side of Helene continues to spread northward across the forecast area. With steady rainfall and saturated soils from yesterday's rain, a couple of flash flood warnings have already been issued near and south of the Atlanta metro area. As the center of the storm draws closer, rainfall rates are forecast to increase from south to north overnight into Friday. With additional rainfall amounts forecast to range from 4-8 inches with localized amounts over 10 inches over a wide swath from west- central Georgia to far northeast Georgia, it will be likely to see widespread flash flooding with some areas experiencing significant flash flooding and moderate to major river flooding. The existing Hurricane Warning has been expanded north and east to include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler, and Wilkinson counties. The Tropical Storm Warning remains in effect across the remainder of north and central Georgia. Tropical storm and hurricane force wind gusts, potentially exceeding 80 mph, are expected to begin across the southern portion of the forecast area tonight, then quickly spread north overnight into Friday morning. Hurricane Force wind gusts will be possible for some locations including the Atlanta Metro extending eastward towards Athens and in the higher terrain of the northeast Georgia mountains. Outside of these locations, Tropical Storm force wind gusts are expected all the way up to the border with Tennessee and North Carolina. Given the saturated soils, widespread downing of trees and significant power outages are expected. Prepare for an extended period of power loss! King/KAB && .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Thu Sep 26 2024 Widespread SHRA is ongoing at all TAF sites on the north side of Hurricane Helene. IFR/LIFR ceilings are expected to persist through the overnight hours and through mid-morning ahead of Helene and as it moves northward through Georgia. Lowest visibilities will be within the tropical rainbands overnight into Friday morning. Winds will steadily increase tonight. Highest wind gusts are expected between 08-09Z and daybreak at all TAF sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL sites. Wind directions will be from NE overnight into the early morning, shifting to SW by daybreak and through much of the day on Friday. Winds will gradually diminish after mid-morning, but remain gusty throughout the day. As Helene continues north, ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 100 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...SEC LONG TERM....RW AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 26, 9:15 PM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Flash Flood 2 WSW Gresham Park 33.69N 84.34W
09/26/2024 DeKalb GA Local Official
Flooding on road at intersection of Old
Constitution Road and Constitution Road.
&&
KABLocal storm report, Sep 26, 10:31 PM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1031 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Flash Flood 1 NW La Vista 33.83N 84.35W
09/26/2024 DeKalb GA Broadcast Media
2 right lanes are flooded on I-85NB at the
Dekalb/Fulton County Line.
&&
KABLocal storm report, Sep 26, 10:57 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1057 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM Flash Flood 2 N Atlantic Station 33.82N 84.40W
09/26/2024 Fulton GA 911 Call Center
Flooding at Woodward Way NW and Peachtree
Battle Ave NW.
&&
KABSpecial weather statement, Sep 26, 11:07 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1107 PM EDT Thu Sep 26 2024
GAZ074-076-085-086-270330-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
1107 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Washington, Johnson and southwestern Jefferson
Counties through 1130 PM EDT...
At 1107 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Norristown Junction, or
8 miles west of Swainsboro, moving northwest at 60 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Swainsboro, Wrightsville, Adrian, Harrison, Nunez, Riddleville, Kite,
Spann, Donovan, Norristown, Pringle, Norristown Junction, New Home,
Meeks, and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central and
east central Georgia.
&&
LAT...LON 3249 8229 3250 8249 3255 8267 3261 8267
3264 8276 3281 8287 3294 8278 3294 8255
TIME...MOT...LOC 0307Z 144DEG 51KT 3254 8247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 11:27 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Sep 26 2024
GAZ046-048-057-058-270400-
Butts GA-Rockdale GA-Newton GA-Henry GA-
1127 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Rockdale, central Henry, Butts and southwestern Newton Counties
through MIDNIGHT EDT...
At 1127 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Stark, or near Jackson, moving northwest at
25 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
McDonough, Jackson, Stockbridge, Locust Grove, Flovilla, Jenkinsburg,
Blacksville, Ola, Worthville, Magnet, Flippen, Indian Springs State
Park, Fincherville, Kelleytown, Oak Hill, Stark, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3363 8399 3339 8384 3337 8386 3334 8386
3333 8384 3332 8384 3330 8383 3329 8383
3321 8397 3347 8425
TIME...MOT...LOC 0327Z 144DEG 22KT 3333 8393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Sep 26, 11:31 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM Tornado 2 NNE Jordan 32.06N 82.65W
09/26/2024 Wheeler GA Emergency Mngr
*** 2 INJ ***
Tornado at Adams Cemetery Road and Highway
19.
&&
KABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.